# SDR USAA060100

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 53605131182LF
- Condition: Corroded
- Location: Bs 1477
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, STA 1477, WL 130, RBL 12 CORRODED.  REMOVED & REPLACED WEB PER SRM 51-40-02; CORROSION LEVEL 1; TASK C53-156-02, DEFECT SIZE: 5"L X 1"W X .040"D.
